Affine matching of two sets of points in arbitrary dimensions

Authors

  • Attila Tanács

Abstract

In many applications of computer vision, image processing, and remotely sensed data processing, an appropriate matching of two sets of points is required. Our approach assumes one-to-one correspondence between these sets and finds the optimal global affine transformation that matches them. The suggested method can be used in arbitrary dimensions. A sufficient existence condition for a unique transformation is given and proven.

Downloads

Download data is not yet available.

Downloads

Published

2001-01-01

How to Cite

Tanács, A. (2001). Affine matching of two sets of points in arbitrary dimensions. Acta Cybernetica, 15(1), 101–106. Retrieved from https://cyber.bibl.u-szeged.hu/index.php/actcybern/article/view/3565

Issue

Section

Regular articles